# SDR UIEA2021092502111

- Difficulty date: September 23, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT ASSY MISSING ON SEAT 24H( TRANSFERRED TO DMI 154048 PER MEL 33-21-01-01-01, CAT C, DUE DATE 4 OCT 21. )
